# SDR ASAA2023081744660

- Difficulty date: August 17, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 35,199 hours, 11,000 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING AN IDLE LEAK CHECK ON THE #1 ENG. FOUND RIGHT VSV ACTUATOR LEAKING AT A RATE OF 5 DROPS PER MIN. AFTER THE 5 MIN. IDLE RUN. LEAK RATE WITHIN 0-90 DROPS PER MIN. REF AMM 71-71-00-200-801-F00 FIG. 605 SHEET 1. GROUNDED - YES. ON DEFERRAL.
